# SDR GAIA00226

- Difficulty date: April 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, SEAT TRACK GOUGED AT BS 763, LBL 24.  REPAIRED SEAT TRACK IAW SRM 53-10-5.  THE AIRCAFT WAS RETURNED TO SERVICE.  (M)
